# SDR SWIA202156606

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY FLOOR BOARD ANGLE HAS CORROSION AT HARNESS FEED-THRU   (C-CHECK) RO 3/4/2021   REMOVED AND INSTALLED NEW PAX DR ENTRY MID CAP ANGLE REF CRJ 900 SRM 51-42-01-001-001-A01 AND DWG SH670-31825 REV E. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337. ALL OPS CKS GOOD.
